Home Sequential and simultaneous aggregation of diophantine equations
Article
Licensed
Unlicensed Requires Authentication

Sequential and simultaneous aggregation of diophantine equations

  • D. A. BABAEV and S. S. MARDANOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 5 Issue 4

Published Online: 2009-10-09
Published in Print: 1995

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1995.5.4.357/pdf
Scroll to top button